# SDR ASAA2013041694503

- Difficulty date: April 16, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 18,063 hours, 5,650 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102AS
- Part serial: 16D3HR
- Condition: Inoperative
- Location: Flight Deck
- Part time: 22,604 hours, 7,861 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HEADING SELECT KNOB WILL NOT CHANGE HEADING.  REPLACED DFCS MODE CONTROL PANEL AND TESTS NORMAL IAW MM 22-11-34.  BITE TEST GROUP NR 32 PASS.  DFCS LRU INTERFACE TEST PASS IAW MM 22-11-34.  DFCS LAND VERIFIY TESTS NORMAL IAW MM 22-00-00.  HGS SENSOR TEST FOR FCC/AT NORMAL IAW MMS 34-36-00.  ETOPS GROUND VERIFICATION SUCCESSFUL.
